Alert archive / Nebraska / Tornado Warnings in 2010

Tornado Warning 6, NWS Hastings, NE

June 1, 2010Merrick County, Nance County, Nebraska

NWS Hastings, NE issued this tornado warning at Jun 1, 2010, 3:58 PM CDT for Merrick County, Nance County, Nebraska. It was in force for 18 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2010, 3:58 PM CDT (20:58 UTC)
Expired
Jun 1, 2010, 4:16 PM CDT
In force
18 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon

Counties Merrick County, NE, Nance County, NE

The radar

The Omaha radar (KOAX), 112 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 4:04 PM CDTHAIL 0.88Genoa, NE
Jun 1, 4:06 PM CDTHAIL 1.51 N Genoa, NE
Jun 1, 4:06 PM CDTHAIL 1.5N Genoa, NE
Jun 1, 4:20 PM CDTHAIL 1Silver Creek, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 8:46 AM CDTSevere Thunderstorm WatchSPC7 hr
Jun 1, 1:53 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 9.0 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2010-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1529 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2010-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1529 J/kg
Mixed-layer CIN
-110 J/kg
Mixed-layer LCL
815 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

953 
WFUS53 KGID 012058
TORGID
NEC121-125-012130-
/O.NEW.KGID.TO.W.0006.100601T2058Z-100601T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
358 PM CDT TUE JUN 1 2010

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* TORNADO WARNING FOR...
  EXTREME NORTHEASTERN MERRICK COUNTY IN CENTRAL NEBRASKA...
  EASTERN NANCE COUNTY IN CENTRAL NEBRASKA...

* UNTIL 430 PM CDT

* AT 355 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR GENOA...OR 24 MILES WEST OF COLUMBUS...AND
  MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SILVER CREEK AND GENOA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4131 9764 4131 9789 4148 9796 4153 9775
      4153 9771 4152 9770 4140 9770 4139 9760
      4138 9759 4133 9759
TIME...MOT...LOC 2058Z 245DEG 19KT 4142 9780

$$

BRYANT
2 follow-up statements
076 
WWUS53 KGID 012107
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
407 PM CDT TUE JUN 1 2010

NEC121-125-012130-
/O.CON.KGID.TO.W.0006.000000T0000Z-100601T2130Z/
NANCE NE-MERRICK NE-
407 PM CDT TUE JUN 1 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR EXTREME NORTHEASTERN
MERRICK AND NORTHEASTERN NANCE COUNTIES UNTIL 430 PM CDT...

AT 404 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR GENOA...OR 19 MILES WEST OF COLUMBUS...MOVING
NORTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  GENOA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4136 9761 4135 9780 4148 9789 4153 9775
      4153 9771 4152 9770 4140 9770 4139 9760
TIME...MOT...LOC 2107Z 245DEG 19KT 4145 9771

$$

BRYANT
724 
WWUS53 KGID 012116
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
416 PM CDT TUE JUN 1 2010

NEC121-125-012125-
/O.CAN.KGID.TO.W.0006.000000T0000Z-100601T2130Z/
NANCE NE-MERRICK NE-
416 PM CDT TUE JUN 1 2010

...THE TORNADO WARNING FOR EXTREME NORTHEASTERN MERRICK AND
NORTHEASTERN NANCE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR 
NORTHEASTERN MERRICK COUNTY AND EASTERN NANCE COUNTY UNTIL 500 PM 
CDT.

LAT...LON 4136 9761 4135 9780 4148 9789 4153 9775
      4153 9771 4152 9770 4140 9770 4139 9760
TIME...MOT...LOC 2115Z 245DEG 19KT 4147 9766

$$

BRYANT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Jun 1, 2:54 PM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, Jun 1, 2:54 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
254 PM CDT TUE JUN 1 2010

.SHORT TERM...TONIGHT THROUGH 12Z THURSDAY.  THE MAIN CONCERN WILL
BE THE CHANCE OF SEVERE THUNDERSTORMS TONIGHT.  ITS ALREADY BEEN AN
ACTIVE DAY WITH ONE ROUND OF SEVERE WEATHER HAVING MOVED ACROSS
THIS MORNING. THE MAIN QUESTION IS WHAT WILL HAPPEN LATE THIS
AFTERNOON/EVENING AS A FRONTAL BOUNDARY CURRENTLY LOCATED FROM
SOUTHEAST SOUTH DAKOTA INTO SOUTHWEST NEBRASKA CONTINUES TO DROP
SOUTH AS A SURFACE LOW MOVES INTO WESTERN KANSAS. THERE WILL BE
PLENTY OF INSTABILITY IN PLACE WITH BOTH THE 12Z NAM AND GFS
SHOWING MLCAPE VALUES OF 3000-4000 J/KG ACROSS PARTS OF SOUTH
CENTRAL NEBRASKA LATE THIS AFTERNOON INTO THE EARLY EVENING. DEEP
LAYER SHEAR IS ALSO SUFFICIENT FOR SUPERCELLS...WHILE LOW LEVEL
SHEAR INCREASES NEAR THE BOUNDARY LATE THIS AFTERNOON. THE SOUTH
CENTRAL NEBRASKA PORTION OF THE FORECAST AREA INITIALLY APPEARS TO
BE THE AREA UNDER THE GREATEST THUNDERSTORM/SEVERE WEATHER THREAT
THIS AFTERNOON WITH WARM MID-LEVEL TEMPERATURES HELPING KEEP A CAP
IN PLACE ACROSS MUCH OF NORTH CENTRAL KANSAS. THE MAIN THREAT FROM
THE STORMS SHOULD BE LARGE HAIL AND DAMAGING WINDS...THOUGH AN
ISOLATED TORNADO THREAT IS ALSO POSSIBLE WITH ANY STORM NEAR THE
BOUNDARY...ESPECIALLY AS THE LOW LEVEL JET INCREASES THIS EVENING.

THE 12Z NAM SUGGESTS AN MCS WILL ROLL SOUTHEAST ACROSS THE
FORECAST AREA TONIGHT...WHILE THE GFS KEEPS MOST OF THE CONVECTION
ACROSS THE NORTHERN HALF OF NEBRASKA. GENERALLY THINK THAT THE
GFS KEEPS THINGS TOO FAR NORTH AND PREFER THE NAM AND ITS IDEA OF
FEEDING THE CONVECTION ON THE NORTHERN PERIPHERY OF THE LOW LEVEL
JET/H85 MOISTURE TRANSPORT VECTORS. THE FRONTAL BOUNDARY
EVENTUALLY DROPS SOUTH OF THE FORECAST AREA LATE TONIGHT WITH
SURFACE HIGH PRESSURE BUILDING INTO THE FORECAST AREA FROM THE
NORTHERN PLAINS. THIS WILL TAKE THE HIGHER/BETTER CHANCE OF
THUNDERSTORMS TO THE SOUTH AND EAST OF THE FORECAST AREA ON
WEDNESDAY...THOUGH THERE ARE STILL A FEW LINGERING WEAK UPPER WAVES
MOVING ACROSS...SO WILL HOLD ONTO A CHANCE OF THUNDERSTORMS
THROUGH THE DAY. A FEW THUNDERSTORMS COULD ALSO DEVELOP ACROSS THE
HIGH PLAINS ON WEDNESDAY AFTERNOON WHICH MAY WORK THEIR WAY
TOWARDS WESTERN PORTIONS OF THE FORECAST AREA WEDNESDAY EVENING.
THERE IS NOT MUCH OF A FOCUS FOR THE CONVECTION ONCE THE SUN
SETS...SO WILL COUNT ON MOST OF THOSE STORMS DIMINISHING BY THE
OVERNIGHT HOURS WEDNESDAY NIGHT INTO THURSDAY MORNING.

.LONG TERM...STARTING 12Z THURSDAY...PRIMARY FORECAST CONCERNS CENTER
UPON CHANCES FOR PRECIPITATION THROUGH EARLY NEXT WEEK. ZONAL
FLOW WILL DOMINATE THE UPPER LEVEL PATTERN THROUGH MUCH OF THE
EXTENDED...WITH THE UPPER LEVEL JET STREAM NEAR OR JUST NORTH OF
OUR CWA. SEVERAL SMALL-SCALE PERTURBATIONS WORKING THROUGH THE
MEAN FLOW COULD BRING CHANCES FOR PRECIPITATION DURING MOST ANY
DAY DURING THE EXTENDED...BUT HAVE TRIED TO KEEP POPS RELEGATED TO
TIME PERIODS WHERE ADDITIONAL FORCING THROUGH SURFACE FRONTS OR
LOW LEVEL JETS WILL BE ACCOMPANYING THESE MID LEVEL PERTURBATIONS.

CURRENTLY KEEPING THURSDAY DRY AS SURFACE RIDGING WORKS OVERHEAD.
HAVE THEN TRANSITIONED TO SLIGHT POPS ACROSS OUR NORTHEAST THURSDAY
NIGHT AS A WEAK SURFACE BOUNDARY PUSHES THROUGH. SOME GUIDANCE
SUGGESTS PRECIPITATION WILL OCCUR FARTHER SOUTHWEST ALONG THE
BOUNDARY...HOWEVER HAVE RELEGATED CHANCES FOR RAIN TO OUR NORTHEAST
AS THIS IS ALSO WHERE THE BEST OMEGA IN ASSOCIATION WITH A
PERTURBATION PASSING OVERHEAD IS PROJECTED TO BE. THIS WEAK SURFACE
BOUNDARY IS EXPECTED TO STALL OVER NORTHERN OR CENTRAL KANSAS DURING
THE DAY FRIDAY...WITH DRY CONDITIONS EXPECTED FOR ALL LOCATIONS EXCEPT OUR
EAST...WHERE LINGERING PRECIPITATION MAY BE POSSIBLE FRIDAY MORNING.
BOTH THE OPERATIONAL GFS AND EC ADVERTISE A WEAK LLJ RIDING
NORTHWARD OVER THE SURFACE BOUNDARY FRIDAY NIGHT. ENOUGH LOW LEVEL
CONVERGENCE AND THETA-E ADVECTION SHOULD EXIST JUST NORTH OF THE
SURFACE BOUNDARY TO PRESENT PRECIPITATION TO MUCH OF OUR CWA FRIDAY
NIGHT. HAVE MAINTAINED CHANCES POPS ACROSS MUCH OF THE CWA FRIDAY
NIGHT AS A RESULT. KEPT THE NEXT FEW PERIODS DRY UNTIL THE PASSAGE
OF A WEAK SURFACE BOUNDARY SUNDAY NIGHT INTO MONDAY MORNING. THE
NEXT MID LEVEL PERTURBATION THEN IMPACTS THE AREA TUESDAY INTO
TUESDAY NIGHT...PRESENTING YET ANOTHER CHANCE FOR RAIN DURING THE
EXTENDED.

HAVE MAINTAINED NEAR TO SLIGHTLY ABOVE NORMAL TEMPERATURES FOR THE
CWA THURSDAY THROUGH SUNDAY...WITH COOLER AIR THEN WORKING IN BEHIND
THE WEAK SURFACE FRONT SUNDAY NIGHT INTO MONDAY MORNING.

&&

.AVIATION...18Z KGRI TAF. VFR CONDITIONS TO PERSIST AT KGRI
THROUGH THIS EVENING...AT WHICH TIME AN APPROACHING COLD FRONT
WILL BRING THUNDERSTORMS WITH MODERATE TO PERHAPS HEAVY RAINFALL
AND LOWERING CLOUD BASES HEADING INTO WEDNESDAY MORNING.
THUNDERSTORM ACTIVITY IS EXPECTED NEAR THE KGRI TERMINAL AFTER
02Z. GUSTY-VARIABLE WINDS WILL BE POSSIBLE IN AND NEAR THESE
THUNDERSTORMS...WITH SURFACE WINDS TRANSITIONING TO MORE OF A
NORTHERLY DIRECTION POST-FROPA. STRATUS POST-FROPA IS EXPECTED TO
TAKE KGRI INTO IFR LEVELS BY 14Z WEDNESDAY.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 1, 3:21 PM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
321 PM CDT TUE JUN 1 2010

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
021200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
321 PM CDT TUE JUN 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON...AND WILL
PERSIST INTO TONIGHT. SOME OF THE STORMS WILL BE SEVERE...WITH
LARGE HAIL TO THE SIZE OF GOLF BALLS AND STRONG DAMAGING WINDS IN
EXCESS OF 60 MPH THE PRIMARY HAZARDS...ALTHOUGH AN ISOLATED
TORNADO IS ALSO POSSIBLE. THE STORMS MAY ALSO PRODUCE LOCALLY
HEAVY RAIN IN EXCESS OF ONE INCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

INTERMITTENT THUNDERSTORM CHANCES CONTINUE WEDNESDAY THROUGH
FRIDAY NIGHT...AND THEN RETURN TO THE FORECAST SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Special weather statement, Jun 1, 11:09 AM CDT, 4 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1109 AM CDT TUE JUN 1 2010

NEZ077-087-011700-
FILLMORE NE-THAYER NE-
1109 AM CDT TUE JUN 1 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN THAYER AND
SOUTHEASTERN FILLMORE COUNTIES UNTIL NOON CDT...

AT 1107 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BELVIDERE...OR 42 MILES SOUTH OF YORK...
MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ALEXANDRIA...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4017 9763 4035 9765 4038 9736 4018 9736
TIME...MOT...LOC 1609Z 264DEG 24KT 4027 9752

BRYANT
Local storm report, Jun 1, 11:21 AM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1121 AM CDT TUE JUN 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     HAIL             BRUNING                 40.34N 97.56W
06/01/2010  E1.00 INCH       THAYER             NE   TRAINED SPOTTER

&&

KING
Special weather statement, Jun 1, 3:27 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
327 PM CDT TUE JUN 1 2010

NEZ041-012100-
NANCE NE-
327 PM CDT TUE JUN 1 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN NANCE COUNTY UNTIL 400
PM CDT...

AT 322 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BELGRADE...OR 37 MILES WEST OF COLUMBUS...
MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF NORTHERN NANCE COUNTY.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4152 9770 4146 9770 4133 9823 4147 9827
      4148 9816 4148 9810 4150 9808 4150 9804
      4152 9803 4151 9791 4153 9788 4153 9771
TIME...MOT...LOC 2027Z 247DEG 22KT 4147 9803

BRYANT
Local storm report, Jun 1, 3:52 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
352 PM CDT TUE JUN 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     HAIL             2 N FULLERTON           41.39N 97.97W
06/01/2010  E0.50 INCH       NANCE              NE   LAW ENFORCEMENT

            DIME SIZE HAIL WITH HEAVY RAIN

&&

REED

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 5:16 AM CDTSpecial Weather StatementGIDHarlan29 min
Jun 1, 5:17 AM CDTSpecial Weather StatementGIDHarlan28 min
Jun 1, 5:21 AM CDTSevere Thunderstorm WarningGIDFurnas, Harlan39 min
Jun 1, 5:42 AM CDTSevere Thunderstorm WarningGIDHarlan48 min
Jun 1, 6:20 AM CDTSevere Thunderstorm WarningGIDFranklin, Harlan40 min
Jun 1, 6:30 AM CDTSevere Thunderstorm WarningGIDFranklin, Harlan, Kearney, Phelps45 min
Jun 1, 7:23 AM CDTSpecial Weather StatementGIDWebster37 min
Jun 1, 7:31 AM CDTSevere Thunderstorm WarningGIDAdams, Franklin, Kearney, Webster44 min
Jun 1, 8:07 AM CDTSpecial Weather StatementGIDNuckolls23 min
Jun 1, 8:11 AM CDTSevere Thunderstorm WarningGIDClay, Nuckolls, Thayer, Webster49 min
Jun 1, 8:36 AM CDTSpecial Weather StatementGIDBuffalo24 min
Jun 1, 8:54 AM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Nuckolls, Thayer19 min
Jun 1, 11:09 AM CDTSpecial Weather StatementGIDThayer51 min
Jun 1, 11:13 AM CDTSevere Thunderstorm WarningGIDFillmore, Thayer27 min
Jun 1, 3:27 PM CDTSpecial Weather StatementGIDNance33 min
Jun 1, 3:32 PM CDTSevere Thunderstorm WarningGIDNance43 min
Jun 1, 4:12 PM CDTSevere Thunderstorm WarningGIDMerrick, Nance28 min
Jun 1, 4:24 PM CDTSpecial Weather StatementGIDMerrick51 min
Jun 1, 4:35 PM CDTSevere Thunderstorm WarningGIDPolk25 min
Jun 1, 5:17 PM CDTSpecial Weather StatementGIDPolk43 min
Jun 1, 5:43 PM CDTSpecial Weather StatementGIDYork32 min
Jun 1, 5:46 PM CDTSevere Thunderstorm WarningGIDYork29 min
Jun 1, 6:11 PM CDTSevere Thunderstorm WarningGIDFillmore, York49 min
Jun 1, 6:43 PM CDTAreal Flood AdvisoryGIDYork5 hr

Nearby

Tornado Warnings in Nebraska, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.